It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board


Heart Disorders Board Index


Hi Connie:

Thanks for your response. Yet another proof (as if we needed one) how diverse the opinions are on this issue. I cannot think of any situation where the patient was given such contradictory choices to make: either stop the plavix and find out the hard and dangerous way whether this was the right decision, or continue the drug and deal with its already known risks and side effects. Either way you go, you are always going to be wondering and worrying whether it was the right decision. As low as the risk of late stent thrombosis is, you cannot help but apply the analogy of playing russian roulette with your life, albeit the odds of having a live bullet are much lower in this case. How is that for added stress?

About three months ago, I was admitted to the ER with stomach pain and nausea and they found out that I already have mild gastritis, so I know some of the side effects are already affecting me. But then again, that could be the full-dose aspirin I am taking along with the plavix or it could be both. That will have to be factored in when the decision is made which way to go.

We just have to face up to the fact that we are part of 6 million guinea pigs that received those drug-coated stents and are now stuck with such a dilemma. All we can do is keep ourselves educated about the subject and do the right things as far as diet and exercise and pray to a higher power to help us along the way.





All times are GMT -7. The time now is 11:04 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!